# SDR 2008UALA01379

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN HAS SCRIBE MARK AT FWD CARGO DOOR CUTOUT LOWER AFT CORNER BS 484 BETWEEN STR 25R - 25R, 3 INCH LONG MARK, .001" DEEP. MAJOR REPAIR ACCOMPLISHED: FABRICATED & INSTALLED EXTERNAL DOUBLER & FILLER REPAIR.
